# SDR SWAA2021080487602

- Difficulty date: June 23, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: L1 Door Target
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR TARGET ANGLE CRACKED (MARKED) ; / [01] REMOVED AND REPLACED CRACKED FED TARGET ANGLE IAW SRM 51-40-02-0G-0 DWG 141A6124; [02] PERFORMED FORWARD ENTRY DOOR INDICATION SENSOR ADJUSTMENT TEST PER AMM 52-71-11-820-801. OPS CHECK TEST GOOD; [03] VERIFIED TARGET INSTALLATION SRM 51-40-02-0G-0 DWG 141A6124; AND RETEST AMM 52-71-11-820-801
